MAUDE Adverse Event Report: ACCESSS VASCULAR, INC HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESSS VASCULAR, INC HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation with actual returned device, it was noted that the catheter was sent in two parts, catheter body and suture wing.The catheter was cut t length at 11cm.Kinks were found at suture wing interface, luer hub/extension tube.No other kinks were found.No definitive root cause could be determined from the lot tracing and internal investigation.There were zero non-conformances identified during manufacturing.
 
Event or Problem Description
Nurse stated that the line would not flush.After some effort, the line was able to be flushed but a leak was found.Patient asked to return to healthcare site.Upon arrival, the dressing was saturated, and when removed, the catheter had separated from the hub outside the insertion site.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key23982223
Report Number3021570645-2025-00028
Device Sequence Number18793863
Product Code FOZ
UDI-Device Identifier00850030354365
UDI-Public00850030354365
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberMID-141
Device Catalogue Number80H04104
Device Lot Number09232407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown